`a`
Journal of Modern Dynamics (JMD)
 

Integrability and Lyapunov exponents

Pages: 107 - 122, Issue 1, January 2011      doi:10.3934/jmd.2011.5.107

 
       Abstract        References        Full Text (218.5K)       Related Articles

Andy Hammerlindl - Instituto Nacional deMatemática Pura e Aplicada, Estrada Dona Castorina 110, Rio de Janeiro, Brazil (email)

Abstract: A smooth distribution, invariant under a dynamical system, integrates to give an invariant foliation, unless certain resonance conditions are present.

Keywords:  Integrability, Lyapunov exponents.
Mathematics Subject Classification:  Primary: 37D10; Secondary: 37D20, 37D30.

Received: April 2010;      Revised: December 2010;      Available Online: April 2011.

 References